Some theorems on absolute neighborhood retracts

Olof Hanner

TBD mathscidoc:1701.332052

Arkiv for Matematik, 1, (5), 389-408, 1951.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 409 downloads ] [ 0 comments ] [ Cited by 155 ]
@inproceedings{olof1951some,
  title={Some theorems on absolute neighborhood retracts},
  author={Olof Hanner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412724189861},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={5},
  pages={389-408},
  year={1951},
}
Olof Hanner. Some theorems on absolute neighborhood retracts. 1951. Vol. 1. In Arkiv for Matematik. pp.389-408. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412724189861.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved